# SDR DL757021388

- Difficulty date: November 29, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 37,387 hours, 17,743 cycles
- System (JASC): 4990 · APU Oil System
- Part: Solenoid
- Part serial: 2540
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU WILL NOT START IN FLIGHT AFTER NUMBER TWO ENGINE IDG WAS DISCONNECTED FOR DRIVE LIGHT.  REPLACED APU DEOILER SOLENOID NOW CKS NORMAL.
